Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Shaky felling, stomach pain after shower

i was in the shower and almost blacked out then got sick to my stomach and now im really shakey what is wrong with me?
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I think there is nothing wrong with you. But with the given description, it is very difficult to say so.

You try to remember what was your physical condition before going to bath. If you take bath immediately after exercise of heavy meal, it is possible that you have sick stomach. Sometime along with cramps or pain. You must have experienced this and you got panicked. That is why the shaking. Don't worry. If you are so sure that everything was normal before taking back, do consult a physician for further advice.

You might need psychological counseling., I am more than happy to provide telephone psychological counseling through healthcaremagic. Contact me through customer care,

Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Tue, 12 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor